# SDR ASAA0380066

- Difficulty date: January 13, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DUIRNG PREFLIGHT CHECK, FOUND FORWARD SERVICE R-1 DOOR SLIDE LANYARD BETWEEN HAD BECOME DISCONNECTED.  REATTACHED LANYARD.  (M)
